Quasiasymptotic expansion of distributions with applications to the Stieltjes transform
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 29 (2004), p. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Following the approach of Drozinov, Vladimirov and Zavialov we
investigate the quasiasymptotic expansion of distributions and
give Abelian type results for the ordinary asymptotic behaviour of
the distributional modified Stieltjes transform of a distribution
with appropriate quasiasymptotic expansion.
DOI :
10.2298/BMAT0429001G
Classification :
46F12
Keywords: Modified Stieltjes transform of distributions, quasiasymptotic behaviour of distributions
Keywords: Modified Stieltjes transform of distributions, quasiasymptotic behaviour of distributions
@article{10_2298_BMAT0429001G,
author = {S. B. Gaikwad and M. S. Chaudhari},
title = {Quasiasymptotic expansion of distributions with applications to the {Stieltjes} transform},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {1 },
year = {2004},
volume = {29},
doi = {10.2298/BMAT0429001G},
zbl = {1085.46028},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.2298/BMAT0429001G/}
}
TY - JOUR AU - S. B. Gaikwad AU - M. S. Chaudhari TI - Quasiasymptotic expansion of distributions with applications to the Stieltjes transform JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2004 SP - 1 VL - 29 UR - http://geodesic.mathdoc.fr/articles/10.2298/BMAT0429001G/ DO - 10.2298/BMAT0429001G LA - en ID - 10_2298_BMAT0429001G ER -
%0 Journal Article %A S. B. Gaikwad %A M. S. Chaudhari %T Quasiasymptotic expansion of distributions with applications to the Stieltjes transform %J Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles %D 2004 %P 1 %V 29 %U http://geodesic.mathdoc.fr/articles/10.2298/BMAT0429001G/ %R 10.2298/BMAT0429001G %G en %F 10_2298_BMAT0429001G
S. B. Gaikwad; M. S. Chaudhari. Quasiasymptotic expansion of distributions with applications to the Stieltjes transform. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 29 (2004), p. 1 . doi: 10.2298/BMAT0429001G
Cité par Sources :